# SDR 99UAL900491

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O Ring
- Part number: 1559A990001
- Condition: Failed
- Location: Green Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ECAM GREEN HYDRAULIC LOW QUANTITY FL 370 CRUISE.  *S/D*  FOUND STRONG LEAK ON GREEN HP MANIFOLD PRESSURE LINE.  REPLACED O-RING, CKD FOR LEAKS THROUGHOUT AREA AND NO LEAKS FOUND.
